# SDR 03FDEA02278

- Difficulty date: December 26, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBOARD FLAP VANE INBD STOP FITTING ATTACHMENT BORE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75225 - WINGS - TRAILING EDGES AND TRAILING EDGE DEVICES - RT INBOARD FLAP VANE STOP SUPPORT FABRICATION.
